Out of stock
Lemsip max cold and flu capsules are used for symptomatic relief of colds/ flu such as headache, fever, blocked nose, body aches/ pains, sore throat.
Active ingredients: Paracetamol 500mg, Phenylephrine hydrochloride 6.1mg, Caffeine 25mg.
For oral use. Lemsip Max Cold & Flu Capsules should be swallowed whole with water. Do not chew.
Adults and children aged 16 years and over. Two caspules to be taken every four to six hours. Do not exceed 8 capsules in 24 hours. Do not give to children under 16 years old.
Don't take with any other paracetamol containing product.
Keep out of reach of children.
Don't take if you have heart disease, high blood pressure and overactive thyroid.
Please note, images may not be 100% representative of product or brand